FDA elemzés alapján nincs okozati összefüggés a biszfoszfonát kezelés és a pitvarfibrilláció között [2008.11.19.] - SE ÁOK I. Belklinika Web-szerkesztők - Hírkategória: Általános
Úgy tűnik az FDA alapos, közel 40,000 beteget magában foglaló elemzése alapján, hogy nincs okozati összefüggés a biszfoszfonát kezelés és a pitvarfibrilláció között (ld. az alábbi hírt).
Prof. Dr. Lakatos Péter
November 12, 2008
FDA: No clear association between bisphosphonates and atrial fibrillation
by Nadege Chery
In a safety review update posted to the FDA website Wednesday, the regulator concluded that "no clear association" was observed in a review of clinical data regarding the use of bisphosphonates and atrial fibrillation. In October 2007, the FDA asked for data on Merck & Co.'s Fosamax, Novartis' Reclast, GlaxoSmithKline's and Roche's Boniva, and sanofi-aventis' and Procter & Gamble's Actonel, after results from two trials published in NEJM indicated an increased risk of serious atrial fibrillation in older women receiving Reclast and Fosamax. The FDA stated that it reviewed data from 19 687 patients treated with bisphosphonates and 18 358 placebo-treated patients who were followed for six months to three years. "The occurrence of atrial fibrillation was rare within each study, with most studies containing two or fewer events," the regulator noted. The agency stated that "based on the data available at this time, healthcare professionals should not alter their prescribing patterns for bisphosphonates, and patients should not stop taking their bisphosphonate medication." The FDA indicated that it is considering conducting additional epidemiologic studies to further examine the incidence of atrial fibrillation in patients taking bisphosphonates, and that it is continuing to monitor post-marketing reports of the condition in patients who have been treated with the osteoporosis drugs. In response to the regulator's review, Merck said: "These findings are consistent with Merck's extensive review.'' Meanwhile, both Roche and Novartis agreed that no "association'' could be demonstrated between the medications and atrial fibrillation.